Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Spotting and passing clots after taking Mononessa. Normal?

I am a 34yr old who has been sexually inactive for just shy of 2yrs now. Growibg up i had very eratic menstral cycles sometimes I would go months without having a period and when I did get one it was extremely painful and heavy. We tried regulating it with birth control but that did not work. I tried the depo shot twice and it caused me to bleed constantly. I have noticed my cycles changing in the last couple of years and decided to give birth control another tryt to regulating my cycle. I am in the 3rd week of taking Mononessa tablets 28s. I spotted through the 1st 2 weeks and for 2 days now i have been passing massive clots if it werent for the lack of bleeding inbetween the passings and the fact that i have not been sexually active I would swear I was having a miscarriage . I know our bodies change in our 30 s but is this normal? Is it going to be like this every moonth? What should I expect and when I do start having sex again will I need to watch for some kind of change again?
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
Hi,
Thanks for the query.

Now you better to take medicines like antifibrinolytics to stop the bleeding first with your doctor's advice.
If the bleeding still continues better to undergo D&C once and then go for hormonal pills which will control the bleeding.
After using the pills for 2 to 3 cycles possibly your menstrual pattern will regularize. Then with your doctor's advice you can go for ovulation induction and intercourse during the period of ovulation which will help in getting pregnant.
You can have intercourse after stoppage of blood flow as usually.

Take care.
Answered: Thu, 28 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions